×

Found 22 Documents (Results 1–22)

Bifurcation singularities of a singularly perturbed equation with delay. (English. Russian original) Zbl 0936.34059

Sib. Math. J. 40, No. 3, 483-487 (1999); translation from Sib. Mat. Zh. 40, No. 3, 567-572 (1999).
PDF BibTeX XML Cite
Full Text: DOI

Banach algebras of measures on the real line with a given asymptotics of distributions at infinity. (English. Russian original) Zbl 0936.46021

Sib. Math. J. 40, No. 3, 565-576 (1999); translation from Sib. Mat. Zh. 40, No. 3, 660-672 (1999).
MSC:  46E27 46H05 60E99
PDF BibTeX XML Cite
Full Text: DOI

Deviation moments of the substitution estimator and its piecewise smooth approximations. (English. Russian original) Zbl 0930.62058

Sib. Math. J. 40, No. 3, 515-527 (1999); translation from Sib. Mat. Zh. 40, No. 3, 606-618 (1999).
PDF BibTeX XML Cite
Full Text: DOI

On equations of a nonlinear compressible fluid with a discontinuous constitutive law. (English. Russian original) Zbl 0928.76089

Sib. Math. J. 40, No. 3, 435-445 (1999); translation from Sib. Mat. Zh. 40, No. 3, 512-522 (1999).
MSC:  76N10 35Q35
PDF BibTeX XML Cite
Full Text: DOI

On explicit formulas for a solution to the Darboux problem and the Cauchy–Goursat problem for a degenerate hyperbolic equation. (English. Russian original) Zbl 0926.35094

Sib. Math. J. 40, No. 3, 608-615 (1999); translation from Sib. Mat. Zh. 40, No. 3, 710-717 (1999).
MSC:  35L80 35C05 35L15
PDF BibTeX XML Cite
Full Text: DOI

\(L_p\)-Continuous selections of fixed points of multifunctions with decomposable values. I: Existence theorems. (English. Russian original) Zbl 0924.54027

Sib. Math. J. 40, No. 3, 595-607 (1999); translation from Sib. Mat. Zh. 40, No. 3, 695-709 (1999).
PDF BibTeX XML Cite
Full Text: DOI

On compact solvability of the exterior derivation for \(G\)-invariant boundary conditions. (English. Russian original) Zbl 0933.58001

Sib. Math. J. 40, No. 3, 585-589 (1999); translation from Sib. Mat. Zh. 40, No. 3, 683-688 (1999).
PDF BibTeX XML Cite
Full Text: DOI

Global solvability of the multidimensional Navier–Stokes equations of a compressible nonlinear viscous fluid.  II. (English. Russian original) Zbl 0928.35119

Sib. Math. J. 40, No. 3, 541-555 (1999); translation from Sib. Mat. Zh. 40, No. 3, 635-649 (1999).
MSC:  35Q30 35D05 35B45 46E30 35A35
PDF BibTeX XML Cite
Full Text: DOI

On a boundary Morera theorem for classical domains. (English. Russian original) Zbl 0933.32008

Sib. Math. J. 40, No. 3, 506-514 (1999); translation from Sib. Mat. Zh. 40, No. 3, 595-604 (1999).
MSC:  32A40 32A10 32A07 32A35
PDF BibTeX XML Cite
Full Text: DOI

On stability of classes of Lipschitz-continuous solutions to systems of first-order linear differential equations. (English. Russian original) Zbl 0928.35042

Sib. Math. J. 40, No. 3, 459-472 (1999); translation from Sib. Mat. Zh. 40, No. 3, 538-553 (1999).
MSC:  35J45 35A27 32C38 31B30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Main Field